# SDR CALA2016122701177

- Difficulty date: December 27, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 87,255 hours, 11,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SIGN AFT OF R3 DOOR  AND TWO EMERGENCY CEILING LIGHTS RT SIDE AFT OF R3 DOOR  INOPERATIVE. REMOVED AND REPLACED EXIT SIGN  AND REPLACED THE LAMPS.  ALL LIGHTS STILL INOPERATIVE.  WHILE PERFORMING TEST OF EMERGENCY LIGHTS, FOUND THAT THE EXIT LIGHT SIGN AFT OF DOOR , WOULD COME ON ONLY FOR 2 SECONDS.  REPLACED THE BATTERY PACK IAW MM 33-51-06 OPS CHECKED GOOD.
